# SDR JJBA20170202003

- Difficulty date: February 2, 2017
- Submitted: February 6, 2017
- Operation: Air carrier
- Aircraft: N14171
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500859
- Aircraft time: 32,187 hours, 19,826 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Failed
- Location: Cabin Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE COMING FROM OVERHEAD LIGHT AT 4A.  R & R THE ELECTRICAL HARNESS, OPS CHECKED GOOD.  NO DEFECTS NOTED.
